# SDR SWAA2022012759404

- Difficulty date: January 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767+8; BS767+12; RBL22. MARKED. ; / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORROSION OUT OF LIMITS DUE TO NO SRM LIMITS; [03] LOCATED AND DRILLED NEW SHIELD PER SRM 51-40-05-0G-0 AND DWG 146A0081; [04] VERIFIED CORRECTIVE ACTION 3.
